# SDR GTIA2024022737950

- Difficulty date: February 27, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N920NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9273
- Aircraft time: 13,720 hours, 5,714 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"DURING DESCENT BELOW 10,000 FEET F/AS REPORTE THAT THEY SMELLED A BURNING PLASTIC SMELL THEN A SMELLY SOCK SMELL THEN A CHEMICAL ODOR SMELL IN REAR OF THE AIRCRAFT-PERFORMED TSM 05-51-14 FOR CAUSE OF ODOR , INSPECTED ENGINES AND APU FOR LEAKAGES , NONE NOTED , RIGHT PACK SUSPECTED AS CAUSE OF ODOR , SEE LOG PAGE 3315973-2 FOR MEL / DEACTIVATION
MOC 68056 NOTIFIED 
"
